# SDR UALA2010123004775

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 42,903 hours, 5,341 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC ODOR IN FLIGHT DECK.   ACCOMPLISHED CHECK OF CAPT AND F/O SHOULDER HEATERS.   ACCOMPLISHED FLT DECK CHECK OF LIGHTS, SWITCHES, PANELS AND WINDOWS. ACCOMPLISHED INTERNAL VISUAL CHECK OF SHOULDER HEATER ELEMENTS. NO ABNORMALITIES DETECTED.  ACCOMPLISHED FLT DECK CHECK OF LIGHTS, SWITCHES, PANELS AND WINDOWS.  ACCOMPLISHED INTERNAL VISUAL CHECK OF SHOULDER HEATER ELEMENTS. NO ABNORMALITIES DETECTED.
